# SDR AALA201609219009

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 19,670 hours, 14,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008050869
- Condition: Seized
- Location: Nr 1
- Part time: 19,684 hours, 14,479 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER START OF NR 2 ENGINE COCKPIT BECAME HOT AND SMELLED OF SULFER.  FLIGHT ATTENDANT REPORTED ODOR OF SULFER AND A HAZE IN CABIN.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE NR 1 AIR CYCLE MACHINE SIEZED AND REPLACED IT IAW AMM 21-51-05.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
